MathSciNet Relay Station
MathSciNet bibliographic data
MR1409799 46L50 (46L10)
Watanabe, Keiichi An application of orthoisomorphisms to non-commutative $L^p$-isometries. Publ. Res. Inst. Math. Sci. 32 (1996), no. 3, 493–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement